Detail publikace

On Some Symmetric Systems of Difference Equations

Originální název

On Some Symmetric Systems of Difference Equations

Anglický název

On Some Symmetric Systems of Difference Equations

Jazyk

en

Originální abstrakt

It is demonstrated that the main results in the papers by Yalcinkaya (2008), Yalcinkaya and Cinar (2010), and Yalcinkaya, Cinar, and Simsek (2008), as well as a conjecture from the last mentioned paper, follow from a slight modification of a result by G. Papaschinopoulos and C. J. Schinas. Some generalizations of these results is given also.

Anglický abstrakt

It is demonstrated that the main results in the papers by Yalcinkaya (2008), Yalcinkaya and Cinar (2010), and Yalcinkaya, Cinar, and Simsek (2008), as well as a conjecture from the last mentioned paper, follow from a slight modification of a result by G. Papaschinopoulos and C. J. Schinas. Some generalizations of these results is given also.

BibTex


@article{BUT98806,
  author="Josef {Diblík} and Bratislav {Iričanin} and Stevo {Stevič} and Zdeněk {Šmarda}",
  title="On Some Symmetric Systems of Difference Equations",
  annote="It is demonstrated that the main results in the papers by Yalcinkaya (2008), Yalcinkaya and Cinar (2010), and Yalcinkaya, Cinar, and Simsek (2008), as well as a conjecture from the last mentioned paper, follow from a slight modification of a result by G. Papaschinopoulos and C. J. Schinas. Some generalizations of these results is given also.",
  chapter="98806",
  number="Article ID 2467",
  volume="2013",
  year="2013",
  month="march",
  pages="1--7",
  type="journal article - other"
}